# SDR MALA060299

- Difficulty date: May 2, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 19,364 hours, 21,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT POWER SUPPLY 24LN FAILED TO REACH FULL CHARGE CAPACITY AFTER CAP TEST WAS PERFORMED IAW TASK CARD 335003.  REPLACED CABIN EMERGENCY POWER SUPPLY.
